Illinois Journal of Mathematics

More lacunary partition functions

Jeremy Lovejoy

Full-text: Open access

Abstract

The Heine transformation and the theory of Bailey pairs are combined to construct partition functions that are not theta series yet are almost always $0$.

Article information

Source
Illinois J. Math., Volume 47, Number 3 (2003), 769-773.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138193

Digital Object Identifier
doi:10.1215/ijm/1258138193

Mathematical Reviews number (MathSciNet)
MR2007236

Zentralblatt MATH identifier
1122.11066

Subjects
Primary: 33D15: Basic hypergeometric functions in one variable, $_r\phi_s$
Secondary: 05A17: Partitions of integers [See also 11P81, 11P82, 11P83] 11P81: Elementary theory of partitions [See also 05A17]

Citation

Lovejoy, Jeremy. More lacunary partition functions. Illinois J. Math. 47 (2003), no. 3, 769--773. doi:10.1215/ijm/1258138193. https://projecteuclid.org/euclid.ijm/1258138193


Export citation